# SDR COMA0470002

- Difficulty date: December 29, 2003
- Submitted: January 6, 2004
- Operation: Air carrier
- Aircraft: N642CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10125
- Aircraft time: 167 hours, 142 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Warning Light
- Condition: False Activation
- Location: Anti Ice System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5773 LEFT ENGINE COWL ANTI ICE CAUTION MESSAGE.  COULD NOT DUPLICATE.  SYSTEM TEST SATISFACTORY AFTER CLEARING DEFERRED MAINT ON LEFT ACM.
